Proceedings of the Japan Academy, Series A, Mathematical Sciences

One criterion for multivalent functions

Mamoru Nunokawa and Shinichi Hoshino

Full-text: Open access

Article information

Proc. Japan Acad. Ser. A Math. Sci. Volume 67, Number 2 (1991), 35-37.

First available in Project Euclid: 19 November 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 30C55: General theory of univalent and multivalent functions


Nunokawa, Mamoru; Hoshino, Shinichi. One criterion for multivalent functions. Proc. Japan Acad. Ser. A Math. Sci. 67 (1991), no. 2, 35--37. doi:10.3792/pjaa.67.35.

Export citation


  • [1] K. Noshiro: On the theory of schlicht functions. J. Fac. Sci. Hokkaido Univ., (1) 2,129-155 (1934-1935).
  • [2] M. Nunokawa: On the theory of multivalent functions. Tsukuba J. Math., vol. 11, no. 2, pp. 273-286 (1987).
  • [3] M. Nunokawa: A note on multivalent functions, ibid., vol. 13, no. 2, pp. 453-455 (1989).
  • [4] M. Nunokawa: Differential inequalities and Caratheodory functions. Proc. Japan Acad., 65A, 326-328 (1989).
  • [5] S. Ozaki: On the theory of multivalent functions. Sci. Rep. Tokyo Bunrika Dai-gaku, Sec. A, 40, 167-188 (1935).
  • [6] R. Singh and S. Singh: Convolution properties of a class of starlike functions. Proc. Amer. Math. Soc, 106, 145-152 (1989).
  • [7] D. K. Thomas and M. Nunokawa: On the Bernardi integral operator (submitting).
  • [8] S. Warschawski: On the higher derivatives of the boundary in conformal mapping. Trans. Amer. Math. Soc, 38, 310-340 (1935).